Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 131, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 23, 2020, 5:44 PM EDT for Jackson County, Jennings County, Indiana. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2020, 5:44 PM EDT (21:44 UTC)
- Expired
- Oct 23, 2020, 6:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, IN, Jennings County, IN
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 6:05 PM EDT | TSTM WND DMG | 2 E Vernon, IN | DISPATCH REPORTS TREES DOWN AROUND THE COUNTY. TIME ESTIMATED FROM RADAR FROM 605-635 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS53 KIND 232144
SVRIND
INC071-079-232245-
/O.NEW.KIND.SV.W.0131.201023T2144Z-201023T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
544 PM EDT Fri Oct 23 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Jackson County in south central Indiana...
Jennings County in southeastern Indiana...
* Until 645 PM EDT.
* At 543 PM EDT, a severe thunderstorm was located over Brownstown,
or 11 miles southwest of Seymour, moving east at 40 mph. Weak
rotation is occurring south of Brownstown
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Seymour, North Vernon, Brownstown, Vernon, Medora, Hayden, Paris
Crossing, Freetown, Butlerville, Nebraska, Vallonia, Cortland and
Country Squire Lakes.
This includes Interstate 65 between mile markers 39 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3879 8616 3899 8620 3911 8544 3891 8545
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3882 8561 3882 8570 3883 8572
3881 8579
TIME...MOT...LOC 2143Z 252DEG 34KT 3886 8607
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AW4 follow-up statements
653
WWUS53 KIND 232156
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
556 PM EDT Fri Oct 23 2020
INC071-079-232245-
/O.CON.KIND.SV.W.0131.000000T0000Z-201023T2245Z/
Jackson IN-Jennings IN-
556 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN JACKSON AND JENNINGS COUNTIES...
At 556 PM EDT, a severe thunderstorm was located near Seymour, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seymour, North Vernon, Brownstown, Vernon, Vallonia, Hayden, Paris
Crossing, Cortland, Country Squire Lakes, Butlerville and Nebraska.
This includes Interstate 65 between mile markers 39 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3879 8616 3902 8603 3911 8544 3891 8545
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3882 8561 3882 8570 3883 8572
3881 8579
TIME...MOT...LOC 2156Z 252DEG 34KT 3890 8591
HAIL...1.00IN
WIND...60MPH
$$
AW913
WWUS53 KIND 232214
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Fri Oct 23 2020
INC071-079-232245-
/O.CON.KIND.SV.W.0131.000000T0000Z-201023T2245Z/
Jackson IN-Jennings IN-
614 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN JACKSON AND JENNINGS COUNTIES...
At 613 PM EDT, a severe thunderstorm was located near Seymour, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seymour, North Vernon, Vernon, Hayden, Paris Crossing, Country Squire
Lakes, Butlerville and Nebraska.
This includes Interstate 65 between mile markers 39 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3880 8600 3903 8592 3911 8544 3891 8545
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3882 8561 3882 8570 3883 8572
3881 8579
TIME...MOT...LOC 2213Z 255DEG 26KT 3893 8576
HAIL...1.00IN
WIND...60MPH
$$
TDUD489
WWUS53 KIND 232228
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
628 PM EDT Fri Oct 23 2020
INC071-232238-
/O.CAN.KIND.SV.W.0131.000000T0000Z-201023T2245Z/
Jackson IN-
628 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3911 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3882 8561
3882 8570 3883 8572 3883 8573 3907 8570
TIME...MOT...LOC 2228Z 252DEG 32KT 3897 8560
$$
INC079-232245-
/O.CON.KIND.SV.W.0131.000000T0000Z-201023T2245Z/
Jennings IN-
628 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL JENNINGS COUNTY...
At 628 PM EDT, a severe thunderstorm was located over Vernon, or 15
miles east of Seymour, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Vernon, Vernon, Country Squire Lakes, Butlerville, Paris
Crossing and Nebraska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3911 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3882 8561
3882 8570 3883 8572 3883 8573 3907 8570
TIME...MOT...LOC 2228Z 252DEG 32KT 3897 8560
HAIL...1.00IN
WIND...60MPH
$$
TDUD598
WWUS53 KIND 232240
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
640 PM EDT Fri Oct 23 2020
INC079-232249-
/O.EXP.KIND.SV.W.0131.000000T0000Z-201023T2245Z/
Jennings IN-
640 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JENNINGS COUNTY WILL
EXPIRE AT 645 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3911 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3882 8561
3882 8570 3883 8572 3883 8573 3907 8570
TIME...MOT...LOC 2239Z 252DEG 34KT 3900 8547
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 4:25 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Oct 23, 4:25 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
425 PM EDT Fri Oct 23 2020
.UPDATE...
The AVIATION Section has been updated below.
&&
.SYNOPSIS...
Issued at 320 PM EDT Fri Oct 23 2020
-Severe thunderstorm threat through this evening as thunderstorms
continue to track across central Indiana with cold front.
-Temperatures closer to normal return tonight.
-Dry weather, lull in activity from tonight through Sunday
morning.
-Rain and thunderstorm chances return Sunday into next week.
&&
.NEAR TERM /This Evening through Tonight/...
Issued at 320 PM EDT Fri Oct 23 2020
Current radar mosaic shows an axis of showers and thunderstorms
stretching from Knox County northeastward to Delaware County. Some
of the storms have been severe at times with hail being the main
threat. Current environment shows the best wind shear over the
northeast portions of central Indiana, but the best instability
has been over the southwest counties, and the southwest counties
are where most storms have reached severe levels up to this
point. Nonetheless, the threat will persist into the evening hours
with some trailing rain showers in the cold air.
Tonight, all precipitation should be out of the area by Sat 05Z as
the cold advection overtakes the area. Overnight lows will be
drastically cooler than last night as they drop into the upper
30s/low 40s.
&&
.SHORT TERM /Saturday through Monday/...
Issued at 320 PM EDT Fri Oct 23 2020
A more zonal pattern aloft and strengthening high pressure at the
surface will result in a lull in activity from Saturday through
Sunday morning. It will quickly feel more like Fall though again
with the dry, cool airmass on Saturday and Sunday. Highs will only
top off in the low to mid 50s with northeast/east flow at the
surface of 5 to 15 mph. At that point though, focus will start
turning to the positively tilted trough over the Northern Plains.
Models are projecting a swath of rain running along the 120 kt
upper level jet from northern Colorado to Wisconsin. For now, will
start bringing low chance Pops into the northwest portions of the
forecast area on Sunday afternoon, but chances really won't
increase until late Sunday when a weak cold front drifts through
central Indiana.
Monday...shower and thunderstorm chances will increase further
when isentropic lift really ramps up with the 100 to 120 kt upper
level jet. Best forcing from the jet will remain over the northern
Great Lakes Region, but cannot rule out thunder at this point.
Thunder is low confidence at this point though. Categorical Pops
Monday afternoon will further help drought conditions.
&&
.LONG TERM (Monday Night Through Friday)...
Issued at 234 PM EDT Fri Oct 23 2020
Through Tuesday, central Indiana will remain in southwest flow
aloft with an upper low across the southwest USA. However, at the
surface, a front will be well south of the area, putting the area in
the cool side of the front.
As various impulses in the upper flow move across the area,
isentropic lift will occur above the cool air at the surface. Thus
expect chances for rain to continue through Tuesday.
Upper flow becomes more zonal on Wednesday, allowing some drier air
to work into the area, so will go with a dry forecast.
Guidance still differs on how an upper low will eject from the
southwest USA later in the week. The difference in timing will
affect rain chances Thursday and Friday. Given the uncertainty will
keep in some low PoPs most areas into Friday.
With the area on the cool side of the front through the period,
temperatures will be below average.
&&
.AVIATION /Discussion for the 232100Z KIND TAF Update/...
Issued at 423 PM EDT Fri Oct 23 2020
Surface observations indicate cold front is currently approaching
the KIND terminal, and is expected to pass through that terminal
within the next hour. Most of the organized convection has moved
off to the east, however a period of rain, with a few embedded
lightning strikes, is expected in the post frontal zone, affecting
the KIND terminal through about 232300Z.
Should be a sharp wind shift to 300-320 degrees with some gusts
around 25 kts for a period in the post frontal zone. Also,
ceilings should fall into the 007 AGL-015 range behind the front,
based on upstream observations.
Previous discussion follows.
IMPACTS: Showers and scattered thunderstorms through 00Z.
Predominant MVFR conditions for much of the period.
Lower conditions possible in convection.
Sharp wind shift to northwest most sites by 22Z.
DISCUSSION: Cold front is approaching with multiple areas of
convection around it. Front will move quickly east this afternoon
with a sharp wind shift with it. MVFR conditions will persist
through tonight.
CONFIDENCE: High confidence in showers, wind shift, and MVFR
conditions.
Medium confidence on timing of end of MVFR Saturday.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....50
AVIATION...50/JASHazardous weather outlook, Oct 23, 4:46 AM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 446 AM EDT Fri Oct 23 2020 INZ021-028>031-035>049-051>057-060>065-067>072-241000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 446 AM EDT Fri Oct 23 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Scattered thunderstorms mainly this afternoon and evening. A few storms may be severe with damaging winds the primary threat. Hazards: Damaging winds...large hail...brief heavy rainfall and lightning. Timing: Storms possible anytime through this evening...but the greatest risk for severe storms exists from 2 to 9 pm. Discussion: A strong cold front will sweep through central Indiana later this afternoon...bringing the threat for rain and a few severe thunderstorms. Much cooler air will spread across the region behind the front tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: A few thunderstorms are possible at times over parts of central Indiana Sunday afternoon through Monday. Discussion: A frontal boundary will set up near the Ohio River late weekend into early next week...with rain and embedded thunderstorms. Much cooler temperatures are expected this weekend through all of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible but not this afternoon and early evening. .STORM MOTION STATEMENT... The expected storm motion today is from the west-southwest at 40 to 50 mph. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Oct 23, 4:25 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
425 PM EDT Fri Oct 23 2020
INZ048-049-056-057-232115-
Rush IN-Henry IN-Shelby IN-Hancock IN-
425 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...
SOUTHEASTERN HANCOCK...NORTHERN RUSH AND SOUTHERN HENRY COUNTIES
UNTIL 515 PM EDT...
At 424 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Shelbyville, moving east at 45 mph. Another storm
was located in central Henry county.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
New Castle, Rushville, Knightstown, Morristown, Carthage, Spiceland,
Lewisville, Straughn, Dunreith, Greensboro, Mays and Arlington.
LAT...LON 3987 8522 3979 8522 3979 8530 3963 8530
3958 8580 3974 8574 3985 8561 4000 8520
3988 8520
TIME...MOT...LOC 2024Z 254DEG 40KT 3965 8570
AWSpecial weather statement, Oct 23, 4:26 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
426 PM EDT Fri Oct 23 2020
INZ061-067>069-232115-
Daviess IN-Knox IN-Martin IN-Greene IN-
426 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...MARTIN...
SOUTHEASTERN GREENE AND DAVIESS COUNTIES UNTIL 515 PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Washington, or 9 miles north of Petersburg, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Washington, Shoals, Loogootee, Odon, Elnora, Monroe City, Wheatland,
Plainville, Sandborn, Montgomery, Crane, Cannelburg, Alfordsville,
West Boggs Lake, Indian Springs, Burns City, Lacy, Owensburg and
Glendale Fishery.
LAT...LON 3851 8700 3850 8706 3854 8711 3852 8715
3855 8721 3854 8722 3854 8725 3851 8729
3854 8735 3851 8738 3853 8738 3854 8740
3891 8718 3893 8668 3853 8668 3853 8683
3849 8688 3851 8693 3849 8696
TIME...MOT...LOC 2026Z 260DEG 34KT 3864 8727
AWSpecial weather statement, Oct 23, 4:58 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
458 PM EDT Fri Oct 23 2020
INZ069>071-232145-
Martin IN-Lawrence IN-Jackson IN-
458 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARTIN...LAWRENCE
AND JACKSON COUNTIES UNTIL 545 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Shoals, or 13 miles southwest of Bedford, moving
east at 35 mph. Additional strong storms may be producing small hail
in central Jackson county.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Seymour, Bedford, Brownstown, Mitchell, Crothersville, Oolitic,
Medora, Heltonville, Norman, Huron, Tunnelton, Freetown,
Bartlettsville, Vallonia, Williams, Avoca, Pleasant View, Spring Mill
State Park, Silverville and Kurtz.
LAT...LON 3890 8675 3890 8668 3894 8668 3904 8608
3904 8587 3907 8580 3881 8579 3873 8587
3876 8591 3875 8591 3877 8598 3876 8603
3878 8609 3876 8614 3878 8620 3876 8628
3869 8631 3869 8668 3867 8668 3866 8676
TIME...MOT...LOC 2058Z 262DEG 31KT 3875 8669
AWSpecial weather statement, Oct 23, 5:01 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
501 PM EDT Fri Oct 23 2020
INZ055-056-063>065-232145-
Johnson IN-Brown IN-Decatur IN-Bartholomew IN-Shelby IN-
501 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY...NORTHWESTERN
DECATUR...NORTHERN BROWN...SOUTHEASTERN JOHNSON AND NORTHERN
BARTHOLOMEW COUNTIES UNTIL 545 PM EDT...
At 501 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Columbus, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Columbus, Greensburg, Nashville, Adams, Edinburgh, Hope, Flat Rock,
Milford, Princes Lakes, Geneva, St. Paul, Hartsville, Clifford,
Peoga, Letts, Burney, Newbern, Waldron, Gnaw Bone and Taylorsville.
LAT...LON 3923 8547 3916 8636 3939 8612 3946 8563
3945 8563 3945 8555
TIME...MOT...LOC 2101Z 262DEG 28KT 3933 8598
AWLocal storm report, Oct 23, 5:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 NNE TUNNELTON 38.79N 86.41W
10/23/2020 M1.00 INCH LAWRENCE IN TRAINED SPOTTER
AT BUDDAH.
&&
AGMLocal storm report, Oct 23, 5:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
519 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST BROWNSTOWN 38.88N 86.05W
10/23/2020 E55 MPH JACKSON IN TRAINED SPOTTER
1/2 INCH HAIL ALSO.
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 1:47 PM EDT | Special Weather Statement | IND | Putnam | 43 min |
| Oct 23, 2:24 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 2:31 PM EDT | Special Weather Statement | IND | Tipton | 59 min |
| Oct 23, 2:36 PM EDT | Special Weather Statement | IND | Vigo | 39 min |
| Oct 23, 2:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 13 min |
| Oct 23, 2:58 PM EDT | Special Weather Statement | IND | Hamilton | 47 min |
| Oct 23, 3:07 PM EDT | Areal Flood Warning | IND | Hendricks, Putnam | 4 hr |
| Oct 23, 3:09 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 3:18 PM EDT | Special Weather Statement | IND | Greene | 42 min |
| Oct 23, 3:19 PM EDT | Special Weather Statement | IND | Daviess | 41 min |
| Oct 23, 3:44 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 46 min |
| Oct 23, 3:46 PM EDT | Special Weather Statement | IND | Hancock | 44 min |
| Oct 23, 3:48 PM EDT | Special Weather Statement | IND | Shelby | 42 min |
| Oct 23, 3:52 PM EDT | Areal Flood Warning | IND | Marion | 3 hr |
| Oct 23, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry | 36 min |
| Oct 23, 3:58 PM EDT | Special Weather Statement | IND | Delaware, Randolph | 62 min |
| Oct 23, 4:10 PM EDT | Special Weather Statement | IND | Jackson | 50 min |
| Oct 23, 4:18 PM EDT | Areal Flood Advisory | IND | Knox | 4 hr |
| Oct 23, 4:25 PM EDT | Special Weather Statement | IND | Rush | 50 min |
| Oct 23, 4:26 PM EDT | Special Weather Statement | IND | Daviess, Martin | 49 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | IND | Jackson, Lawrence | 47 min |
| Oct 23, 5:01 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 44 min |
| Oct 23, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 36 min |
| Oct 23, 5:10 PM EDT | Tornado Warning | IND | Jackson, Jennings | 35 min |
| Oct 23, 5:25 PM EDT | Flash Flood Warning | IND | Jackson, Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.